Nurofen Joint & Back Pain Relief Max Strength 10% Gel

 

Contains ibuprofen known for its anti-inflammatory properties and is absorbed into the skin to get to work where its needed. whether its lower back pain, joint pains or a strained calf muscle, with Nurofen Max Strength Joint & Back 10% Gel you can rub in pain relief directly where it hurts.

Nurofen Joint & Back Pain Relief Max Strength 10% Gel. Contains ibuprofen. For pain relief. Always read the label. UK/CC/0219/0002

 

Directions

 

Directions: Apply a thin layer of the gel over the affected area, massaging gently until absorbed. For each application use about 1-4 cm. Repeat as needed up to 3 times a day. Not to be repeated more frequently than every 4 hours. Do not exceed the stated dose. Replace cap tightly. Wash hands after use. If symptoms persist consult your doctor or pharmacist. Precautions: Not recommended for children under 12 years. Not to be used during pregnancy or lactation. Do not use if sensitive to any of the ingredients. If you are sensitive to aspirin, or suffer from asthma where aspirin or non-steroidal anti-inflammatories are known to precipitate asthmatic attacks or have a kidney problem or are taking aspirin or any other pain relieving medication seek medical advice before use. Not for use with occlusive dressings. Keep away from broken or inflamed skin, mucous membranes, the lips and the eyes. If anyone swallows the gel contact your doctor or nearest casualty department. FOR EXTERNAL USE ONLY. For safe use of this product follow the instructions given in the enclosed leaflet.

 

Safety Warning

 

Keep all medicines out of reach of children. Store below 25°C. Min Age Limit (Advisory): 12 Years

Nurofen Gel Joint and Back Ibuprofen, 40g 10%

£12.50Price
    • Grey Facebook Icon
    • Grey Twitter Icon

    © 2020 Wessex Knee Ltd